Document Type: Research Paper

Author

Department of Mathematics (FEAT),Annamalai University, Annamalainagar, Tamil Nadu-608 002, India.

Abstract

The concept of  somewhat pairwise fuzzy $\alpha$-irresolute continuous mappings and somewhat pairwise fuzzy irresolute $\alpha$-open mappings have been introduced and studied. Besides, some interesting properties of those mappings are given.

Keywords

Main Subjects

[1] K.K. Azad, On fuzzy semicontinuity, fuzzy almost continuity and fuzzy weakly continuity, J. Math. Anal. Appl., 82 (1981), pp. 14-32.

[2] C.L. Chang, Fuzzy topological spaces, J.Math.Anal.Appl.,24 (1968), pp. 182-190.

[3] K.R. Gentry and Hughes B. Hoyle, III, Somewhat continuous functions, Czech. Math. Journal 21 (1971), pp. 5-12.

[4] Y.B. Im, J.S. Lee, and Y.D. Cho, Somewhat fuzzy α-irresolute continuous mappings, Far East J. Math. Sci.70 (2012), pp. 145-155.

[5] A. Kandil and M.E. El-Shafee, Biproximities and fuzzy bitopological spaces, Simon Steviv, 63 (1989), pp. 4566.

[6] R. Prasad, S. Thakur, and R.K. Sand, Fuzzy α-irresolute mappings, J. Fuzzy Math. 2 (1994), pp. 335-339.

[7] M.K. Singal and N. Rajvanshi, Fuzzy α-sets and alpha-continuous maps, Fuzzy Sets and Systems, 48 (1992), pp. 383-390.

[8] G. Thangaraj and G. Balasubramanian, On somewhat fuzzy α-continuous functions, J. Fuzzy Math. 16 (2008), pp. 641-651.

[9] L.A. Zadeh, Fuzzy sets, Inform. And Control, 8 (1965), pp. 338-353.